# SDR FDEA201009293798

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 36,500 hours, 21,133 cycles
- Engine: Ge CF680A3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53778685202
- Condition: Corroded
- Location: Zone 100
- Part time: 36,500 hours, 21,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

136 AR ACCESS DOOR SURROUNDING INTEGRAL FITTING FOUND CORROSION (FR38.1-  FR38.2, STGR49R-STGR54L) REMOVE CORROSION IAW SRM51-74-10.  MEASURE THE REMAINING THICKNESS IAW NTM51-10-04 AND NTM51-10-08 CHECK FOR CRACK.  MAKE THE REPAIR PARTS IAW SRM53-14-12-201 REPAIR NR 4.  HEAT TREAT THE REPAIR PARTS FROM 2024-0 TO 2024-T42 CONDITION IAW SRM51-25-00.  DRILL FASTENER HOLES AND DEBURR IAW SRM51-40-40.  APPLY ALODINE TO THE REPAIR PARTS AND REPAIR AREA IAW SRM51-21-10 AND SRM51-23-00 APPLY PAINT.   INSTALL THE REPAIR PARTS IAW SRM51-40-21.  APPLY SEALANT TO THE REPAIR AREA IAW SRM51-76-10 AND APPLY PAINT IAW SRM 51-23-00.  THIS REPAIR MUST BE INSPECTED IAW SRI53-14-12-2-001-00 AND SRI53-14-12-2-002-00.
